# SDR COMA2009040250109

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 22,987 hours, 19,599 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JAX RECEIVED FUEL IMBALANCE MSG FOLLOWED BY 0 FUEL INDICATION ON RIGHT SIDE TANK.  EMERGENCY DECLARED, A/C RETURNED TO JAX LANDED SAFELY.  DEFERRED PER MEL 28-41-01-1.
